# SDR FDEA201007132498

- Difficulty date: July 13, 2010
- Submitted: July 13, 2010
- Operation: Air carrier
- Aircraft: N904FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27144
- Aircraft time: 53,423 hours, 21,903 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 657N43204
- Condition: Misinstalled
- Location: Bs 460
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

POTENTIAL SHORT EDGE MARGIN CONDITIONS ON 657N4320-4 FITTING AT BS 460, LBL 62.50. AT BS 460, LBL 62.50, POTENTIAL SHORT EDGE MARGIN CONDITION WAS REWORKED REPAIRED ON MAE PTF W/C 118350028BZ2R04 AND MAE EA 757-5335-16-F2611,   REV NEW, DATED 04/01/2010 AND FORM 8110-3, DATED 06/25/2010. EA F-5310-141158 FOR FOLLOW UP DTA. THIS NON-ROUTINE IS FOR TRACKING PURPOSES ONLY.  MAJOR ALTERATION
